# SDR ASAA2019030928596

- Difficulty date: March 9, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 20,156 hours, 6,609 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 011457853
- Condition: Failed
- Location: Fuel System
- Part time: 20,157 hours, 6,608 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FUEL TANK AFT PUMP SHOWS LOW PRESSURE LIGHT ILLUMINATED - SWITCH ON - FUEL IN TANK. GROUNDED - YES. REMOVED AND REPLACED R20 RELAY REF WDM 28-23-11/3.  REPLACED NR 2 AFT FUEL PUMP PRESSURE SWITCH REF AMM 28-42-11. REPLACED NR 2 AFT FUEL BOOST PUMP REF AMM 28-22-41. RT AFT BOOST PUMP OPS NML REF AMM 28-22-00. P91 PANEL DC SYS.
